Hochschild cohomology of Hecke algebras

David John Benson, Karin Erdmann

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)391-394
Number of pages4
JournalJournal of Algebra
Volume336
Issue number1
Early online date15 Apr 2011
DOIs
Publication statusPublished - 15 Jun 2011

Cite this

Hochschild cohomology of Hecke algebras. / Benson, David John; Erdmann, Karin.

In: Journal of Algebra, Vol. 336, No. 1, 15.06.2011, p. 391-394.

Research output: Contribution to journalArticle

Benson, David John ; Erdmann, Karin. / Hochschild cohomology of Hecke algebras. In: Journal of Algebra. 2011 ; Vol. 336, No. 1. pp. 391-394.
@article{4005f03ee228451fb2cbd3ea26eaf7de,
title = "Hochschild cohomology of Hecke algebras",
author = "Benson, {David John} and Karin Erdmann",
year = "2011",
month = "6",
day = "15",
doi = "10.1016/j.jalgebra.2011.03.022",
language = "English",
volume = "336",
pages = "391--394",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Hochschild cohomology of Hecke algebras

AU - Benson, David John

AU - Erdmann, Karin

PY - 2011/6/15

Y1 - 2011/6/15

U2 - 10.1016/j.jalgebra.2011.03.022

DO - 10.1016/j.jalgebra.2011.03.022

M3 - Article

VL - 336

SP - 391

EP - 394

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -